# SDR CHQA200900143

- Difficulty date: June 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 14,606 hours, 12,595 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,428 hours, 14,904 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 14850296P
- Condition: Blown
- Location: Rt Mlg
- Part time: 10,405 hours, 8,620 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF THE RT IB MAIN LANDING GEAR TIRE BLEW.  THE FLIGHT CONTINUED NORMALLY UNTIL REACHING DCA WHERE IT WAS NOT ALLOWED TO LAND.  THE FLIGHT THEN DIVERTED TO IAD WHERE IT LANDED WITHOUT INCIDENT.  UPON INSPECTION AFTER THE FLIGHT THE FWD WOW HARNESS WAS FOUND TO BE DAMAGED.  NO OTHER DAMAGE WAS NOTED.  THE TIRES WERE REPLACED AND THE AIRCRAFT WAS FERRIED TO CMH WHERE THE DAMAGED HARNESS WAS REPLACED.  THE AIRCRAFT THEN OPERATIONALLY CHECKED GOOD.
